Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Stress, arrhythmia, fluttering in heart post meals. Do I need to see a cardiologist?

dear doctor, i have been under stressful situations for over a decade now due estranged family relations...fluttering and arythmia is what i suffer now with.....especially after heavy meals in the afternoon.... but now from few days even little stress makes it worse in breathing and i start panting ... do i need to go to a cardiologist?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

Palpitations as such can be the marker of the heart problems, more so if they are associated with the breathless and chest pain.

In your case, it can be because of stress or there can be some underlying cardiac problem , get your self checked as soon as possible.

Also thyroid problems can also lead to palpitations , get the thyroid level assessed as well.

Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor